# SDR GTIA011175

- Difficulty date: November 14, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - PASSENGER CABIN STATION 1003/1079 FLOORBOARD OUTBOARD RIGHT DAMAGED.  REMOVED FLOORBOARD PANEL TO REPAIR.  FABRICATE NEW FLOOR PANEL.  INSTALLED FLOOR PANEL IAW MD80 MM 53-20-1.  (M)
